Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil W/D help

Posted by undopaminergic on March 14, 2020, at 11:35:09

In reply to Nardil W/D help, posted by Jadde on March 14, 2020, at 9:51:26

> I dropped from 5 (75mg) down to 3 (45mg) with relative ease. I thought I was in the clear. Since dropping down to 2 (30mg) a week ago, I have felt like I have a bad flu. The nausea and headache are the worst of the symptoms. Im sleeping 12 hours straight and am taking 5mg of olanzapine and 5mg of Melatonin at night. Nightmares are frequent. :(
>
> Should I suck it up and drop to 1tab, and get this over with?
> Should I alternate 2-3 tabs until I feel better?
> Should I go back to 3 tabs for now?
> Any supps that will help with this horrible withdrawal?
>
> I have checked the archives but still cant decide what to do. I trust ppl who have been thru this more that my doc.
>
> Anybody?

It seems to me that you need this medication. You could substitute another MAOI, but if you're trying to quit, you wouldn't want to do that, and in that case I would suggest going back to 3 tablets until you feel all right, and at that point, try dropping a tablet.

-undopaminergic


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:undopaminergic thread:1108987
URL: http://www.dr-bob.org/babble/20200303/msgs/1108990.html